Opioid (heroin) overdoses are becoming more and more prevalent in our   area.  Learn the signs and symptoms of an overdose and how to assist the individual.  You will leave this workshop with a Narcan/Naloxone kit and the knowledge on how to administer it correctly.

Narcan/Naloxone is a safe medication that temporarily restores breathing  during an opioid overdose.

Presented by Trillium Health

 

Register Today

Cancel
2:30pm to 3:30pm
2017-09-08 18:30:00 2017-09-08 19:30:00 UTC Opioid Overdose Training Opioid (heroin) overdoses are becoming more and more prevalent in our   area.  Learn the signs and symptoms of an overdose and how to assist the individual.  You will leave this workshop with a Narcan/Naloxone kit and the knowledge on how to administer it correctly. Narcan/Naloxone is a safe medication that temporarily restores breathing  during an opioid overdose. Presented by Trillium Health   Pioneer Library System, 2557 State Rt. 21, Canandaigua, NY 14424
Pioneer Library System 2557 State Rt. 21 Canandaigua, NY 14424